# SDR CALA0200071

- Difficulty date: February 13, 2002
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N12318
- Make and model: Boeing 7373T0
- Aircraft serial: 23369
- Aircraft time: 49,183 hours, 25,664 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND NUTS MILLED INTO KEEL BEAM JUST FORWARD OF BULKHEAD AT STA 727 LT SIDE.  REPAIRED KEEL BEAM IAW ECRA 5310-03740.
